Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/5021| Title: | Теорема единственности для гиперболических дифференциальных уравнений четных порядков с переменными областями при нелокальных условиях |
| Authors: | Хатимцов, Н. А. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | Jan-2011 |
| Publisher: | БГУ |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2011. - N 1. - С. 75-80. |
| Abstract: | The uniqueness theorem of strong solutions of the boundary problems for hyperbolic even-order operator-differential equations with variable domains of operator coefficients under two nonlocal boundary conditions is proved. |
| URI: | http://elib.bsu.by/handle/123456789/5021 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2011, №1 (январь) |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 18Хатимцов.pdf | 374,19 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

